A Class of Rough Singular Integral Operators on Product Domains

Yong Ding

Acta Mathematica Sinica, Chinese Series ›› 1997, Vol. 40 ›› Issue (5)

PDF(350 KB)
PDF(350 KB)
Acta Mathematica Sinica, Chinese Series ›› 1997, Vol. 40 ›› Issue (5) DOI: 10.12386/A1997sxxb0089
论文

A Class of Rough Singular Integral Operators on Product Domains

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 1997, 40(5) https://doi.org/10.12386/A1997sxxb0089

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(350 KB)

Accesses

Citation

Detail

Sections
Recommended

/